MathSciNet Relay Station
MathSciNet bibliographic data
MR3073215 82B44 (35J10 82D25)
Cancès, Éric; Lahbabi, Salma; Lewin, Mathieu Mean-field models for disordered crystals. J. Math. Pures Appl. (9) 100 (2013), no. 2, 241–274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement